# SDR E3MA20110610

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N703ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0314
- Aircraft time: 5,221 hours, 18,153 cycles
- Engine: Pwa PW206B
- Engine time: 4,511 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Failed
- Location: Eng Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

SIGNIFICANT TORQUE SPLIT INDICATED ON VEMD FOLLOWED BY AN UNCOMMANDED ENGINE SHUTDOWN DURING CRUISE FLIGHT.  A SUBSEQUENT BORESCOPE INSP OF NR 2 ENGINE, REVEALED A CRITICAL FAILURE OF THE COMPRESSOR TURBINE STATOR.
